Itching that occurs in the vagina after taking antibiotics, may be due to the development of bacterial vaginosis premarin uses. The causes of this condition are explained simply.
Any antibacterial agent directed to the inhibition of growth and reproduction of the bacterial flora. As a result of their death occurs fading of the inflammatory process. However, antibiotics are capable of destroying not only pathogenic, but also useful bacteria living in the human body, including in the vaginal mucosa.
In addition, also represented vaginal microflora fungi. They are always there to attend and do not normally have a negative impact on the health of women. Their excessive growth is constrained due to the beneficial bacteria. After their death, nothing prevents fungi multiply and against the background of reduced immunity, their number begins to increase. As a result, a woman suffering from candida, which causes severe pruritus and burning sensation.
To prevent candidiasis, must be the first day of the reception of antibacterial preparations, parallel use of probiotics and prebiotics. And their reception is not completed after the termination of a course of antibiotics, and is extended by another 10 days. The multiplicity of dosage, duration of treatment, replacement of antibiotic - all these issues are in the competence of the doctor.
Normally, after intercourse any discomfort should not occur.
If a woman is experiencing itching and burning, it may, after intimacy be due to several reasons:
Woman suffering from sexual or other infection, the symptoms of which are aggravated after excessive friction.
The woman has an allergic reaction to contraceptives. Allergies can trigger chemicals used for the manufacture of tablets or vaginal condom lubricant. Latex is often treated with lubricants and spermicides, which can cause irritation and allergies.
Intolerance of latex - another possible cause of the itching and burning sensation in the vagina after intercourse. If there is such a characteristic of the body, it can be noted, and after passing through a pelvic exam, which is always carried out in gloves.
An allergy to sperm partner. Sometimes the itching and burning occurs in women who live an intimate life with only one partner. And there is discomfort after unprotected intercourse. In addition to burning and itching, allergic to semen manifested in redness and swelling of the external genitalia. This is quite a serious problem, the solution of which is in the competence of a doctor. In addition to the physical discomfort it causes psychological discomfort, because there is a suspicion of infidelity. Sometimes the cause of an allergic reaction to male semen is hidden in his food preferences, or medicines that he takes.
When a burning sensation and itching occurs after some time doubtful after unprotected sexual intercourse, you should consult a doctor and undergo a comprehensive examination to identify sexually transmitted infections.
Itching in the vagina after urinating can be due to the development of cystitis. In this disease, more frequent trips to the bathroom, which is an irritant. In addition, the very process of urination causes discomfort.
Urethritis - another disease, which can occur when the itching and burning after the process of urine. When urethritis occurs mucosal inflammation of the urethra.
It's worth knowing that any disease that can cause dryness of the vaginal mucosa, causing the formation of microcracks, accompanied by abundant secretions, can cause burning and itching in the vagina after urinating. The fact that urine has irritating properties and breakage of the skin and mucous membranes, these properties are enhanced.